Format

Send to:

Choose Destination
See comment in PubMed Commons below
Aust N Z J Psychiatry. 1995 Jun;29(2):324-7.

Catatonia LSD induced?

Author information

  • 1Psychiatric Service, Warrnambool and District Base Hospital, Victoria.

Abstract

The case of a patient who developed catatonia one week following Lysergic Acid Diethylamide (LSD) ingestion is presented. The psychosis developed two days after the intake. The catatonic syndrome resolved dramatically following one treatment of electroconvulsive therapy (ECT). This is perhaps the first case report of catatonia following the use of LSD. The need for a diagnostic category of organic catatonia is highlighted.

Comment in

PMID:
7487800
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire
    Loading ...
    Write to the Help Desk